# SDR SWAA2019060733402

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,469 hours, 26,882 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BOX LOWER BEAM CRACKED ON FORWARD OUTBOARD RADIUS.   R&R R1 DOOR PER MM.
